Translator Disclaimer
September, 1975 A Note on Substitution in Conditional Distribution
Michael D. Perlman, Michael J. Wichura
Ann. Statist. 3(5): 1175-1179 (September, 1975). DOI: 10.1214/aos/1176343248

Abstract

The following proposition is sometimes used in distribution theory: for each fixed $z$ suppose that $T(X, z)$ has the distribution $Q$ and is independent of $Y$; then $T(X, Z(Y))$ has the distribution $Q$ and is independent of $Y$. An example is presented to show this result is false in general. Additional conditions under which the proposition becomes valid are presented.

Citation

Download Citation

Michael D. Perlman. Michael J. Wichura. "A Note on Substitution in Conditional Distribution." Ann. Statist. 3 (5) 1175 - 1179, September, 1975. https://doi.org/10.1214/aos/1176343248

Information

Published: September, 1975
First available in Project Euclid: 12 April 2007

zbMATH: 0323.62009
MathSciNet: MR408077
Digital Object Identifier: 10.1214/aos/1176343248

Subjects:
Primary: 62E15
Secondary: 62H10

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.3 • No. 5 • September, 1975
Back to Top